Just Diagnosed

Went to the doctor for extreme fatigue and weakness and found out I had Hashimoto's disease. My thyroid was 6.4. I was put on 50 mcg of levothyroxine. I started feeling really shaky and nervous after a couple days so I called the Doctor to let him know. He had me in for more blood work and my thyroid was down to 4. He thought maybe my thyroid was fluctuating and told me to cut my dose in half and gave me Ativan to take when I get nervous. I do feel a big difference in my energy and mood and I am now sleeping through the night, but the anxiety is still here. I know its only been two weeks on the treatment so I am wondering if I am giving it enough time. Any insight?

Angela
jasa204 jasa204
31-35, F
2 Responses Jul 30, 2010

Thanks for responding. I had to stop taking the Levothyroxine, it was making me so sick. My doctor basically said I could stop taking it and just deal with the hypothyroid. I made an appointment with an endocrinologist for Sept. 2nd. I am hoping she will be able to help me. I have a lump on my throat and it is making it hard for me to swallow. My regular doctor didn't even feel my throat. My family say's they can actually see the lump. I'm so frustrated but I'm hoping the Endo will be able to answer more of my questions. So until I see her I'm off my medicine and back to being tired... :(

Hello<br />
I felt that way too. I was put on Synthroid. Are you seeing an Endocronologist or a regular doctor? My body just couldn't take the synthetic form so I am now on a compounded natural drug and the anxiety went away. I started getting rapid heart rate and hypertension too while on synthroid. Big difference for me on the natural.<br />
Need to chat just write me back at: mtravisrealtor@aol.com. <br />
I am happy to share my story with you.<br />
<br />
Take care of yourself and PLEASE see the right kind of doctor. It makes all the difference.<br />
Michele